| Model Number |
2545-00-027 |
| Medical Device Problem Codes |
Break (1069); Illegible Information (4050)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirms the reported event of missing/wearing markings on the notch guide.With the provided information, a definitive root cause is unknown.(b)(4) was conducted by commercialized product development.Based on this review there are no design improvements, protective measures or information for safety that would definitely reduce the risks associated with these complaints without potentially increasing/adding other risks.No further work required.Continue to monitor via (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
One of the letters on the ps notch cutting block came off while in the sterile processing department.This did not cause a delay in surgery and all pieces were retrieved.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: d10.Corrected: h3.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.